# SDR AALA201904197013

- Difficulty date: April 17, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 26,037 hours, 2,921 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: L33537
- Condition: Loose
- Location: Emergency Light
- Part time: 26,037 hours, 2,921 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE DOOR 4R EXIT IDENTIFIER ON AFT DOOR SURROUND INTERMITTENT. RETERMINATED WIRE OF L33537 PIN 1 IAW WDM 33-51-33. OPS CHECK IS GOOD IAW AMM 33-51-01-990-801.
